MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/oxfordjournals.eurheartj.a062057

Медицинская библиотека · European heart journal · 1986

Amiodarone-induced torsades de pointes.

Brown M A, Smith W M, Lubbe W F, Norris R M

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

Five cases of amiodarone-induced syncope due to torsades de pointes or ventricular fibrillation are described. Amiodarone was used for recurrent supraventricular tachycardia in four cases and frequent ventricular extra systoles complicating congenital QT prolongation in the remaining case. Each was associated with a marked prolongation in the QTc interval following amiodarone. Three cases had had a previous history of life-threatening ventricular arrhythmias secondary to anti-arrhythmic drugs. Hypokalemia may have been a contributory factor in two. The clinical features, predisposing factors, and treatment are discussed.

Для цитирования: Brown M A, Smith W M, Lubbe W F, Norris R M. Amiodarone-induced torsades de pointes.. European heart journal. 1986. DOI: 10.1093/oxfordjournals.eurheartj.a062057.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.